# SDR E81RJW302543

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N713AZ
- Make and model: Raythn 390
- Aircraft serial: RB111
- Aircraft time: 867 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 5188001
- Part serial: 0695
- Condition: Failed
- Location: Right Engine
- Part time: 28 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(E81R) INVESTIGATED PILOT REPORT OF RT ENG ANTI-ICE VALVE FAIL ANNUNCIATOR ILLUMINATED. FOUND NACELLE ANTI-ICE SHUTOFF VALVE ASSY, INOPERATIVE. INSTALLED VALVE WAS INSTALLED NEW 6 WEEKS PREVIOUS. REPLACED SHUTOFF VALVE WITH NEW VALVE, FUNCTIONAL TESTS OK. 4TH RT ENGINE ANTI-ICE SHUTOFF VALVE THAT HAS FAILED ON THIS ACFT IN LAST 12 MONTHS AND 184 HRS. THE AIRFRAME MFR IS AWARE OF FLEET-WIDE ISSUE WITH THIS VALVE FAILURE PROBLEM.
